# SDR UHLA2012063000201

- Difficulty date: June 30, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 21,774 hours, 13,425 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1R GREEN DOOR LATCH INDICATION INTERMITTENTLY VISIBLE.  MAINTENANCE DEFERRED.  DEFERRAL CLEARED 7/1/12 - ADJUSTED DOOR LATCH INDICATOR ON R1 DOOR, OPS CHECK GOOD IAW EMB 170 MM.
